Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Erratum: ``Zero sets of functions from non-quasi-analytic classes''


Author: R. B. Hughes
Journal: Proc. Amer. Math. Soc. 39 (1973), 651
MSC: Primary 26A93
Original Article: Proc. Amer. Math. Soc. 27 (1971), 539-542.
MathSciNet review: 0315075
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A93

Retrieve articles in all journals with MSC: 26A93


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0315075-1
Article copyright: © Copyright 1973 American Mathematical Society